I've been on birth control for almost a year now. I take my pill religiously, everyday at 10 AM. I'm currently on the 3 pill of my new pack. I started taking an "everyday detox tea" and a "natural slimming tea". I've used it for two days (day 1 and day 2 of my birth control pills), and had soft stool. I wouldn't consider it diarrhea though. I had sex without a condom today, third day of birth control pills. I did some research and it said that detox tea itself, and some of its ingredients such as dandelion and licorice root can lower the effectiveness of oral contraceptives. I've decided to no longer use the tea.. however should I be worried about pregnancy?
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Jun 2011 • 1 answer
Posted 12 Jun 2014 • 2 answers
Posted 10 Feb 2015 • 1 answer
Posted 13 Oct 2015 • 0 answers
Posted 23 Jul 2016 • 0 answers